# SDR CHQA201100038

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 24,481 hours, 19,876 cycles
- Engine: Allsn AE3007A
- Engine time: 11,352 hours, 10,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 EMERGENCY LIGHT PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE REMOVABLE SPLICE CONNECTOR ON THE NR 1 FLOOR PROXIMITY LIGHT WITH NO FURTHER DEFECTS NOTED.
